Vol. 106, No. 1, 1983

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Alexander duality

William H. Julian, Ray Mines, III and Fred Richman

Vol. 106 (1983), No. 1, 115–127
Abstract

The Alexander duality theorem is developed in a manner that is constructive in the sense of Bishop, yielding a constructive Jordan-Brouwer theorem.

Mathematical Subject Classification 2000
Primary: 03F65
Secondary: 20J10, 55M05
Milestones
Received: 8 May 1981
Revised: 17 February 1982
Published: 1 May 1983
Authors
William H. Julian
Department of Mathematical Sciences
New Mexico State University
Las Cruces NM 88003
United States
Ray Mines, III
Fred Richman